# SDR BAQA089244

- Difficulty date: September 19, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,421 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 11731822
- Part serial: 2213
- Condition: Worn
- Location: Pitch Link Assy
- Part time: 351 hours
- Component: Pitch Link Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH LINK ASSY BEARING WORN.  REPLACED WITH SERVICEABLE UNIT.
